Biangular Lines Revisited

Mikhail Ganzhinov*, Ferenc Szöllősi

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

10 Downloads (Pure)

Abstract

Line systems passing through the origin of the d-dimensional Euclidean space admitting exactly two distinct angles are called biangular. It is shown that the maximum cardinality of biangular lines is at least 2(d - 1)(d - 2), and this result is sharp for d is an element of{4, 5, 6}. Connections to binary codes, few-distance sets, and association schemes are explored, along with their multiangular generalization.

Original languageEnglish
Pages (from-to)1113-1142
Number of pages30
JournalDiscrete and Computational Geometry
Volume66
Issue number3
Early online date2021
DOIs
Publication statusPublished - Oct 2021
MoE publication typeA1 Journal article-refereed

Keywords

  • Biangular lines
  • Few-distance sets
  • t-Designs

Fingerprint

Dive into the research topics of 'Biangular Lines Revisited'. Together they form a unique fingerprint.

Cite this